# SDR IPXA2017122624808

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 17,666 hours, 11,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR RED FLASHING LIGHT INOPERATIVE WHILE TESTING, AUDIBLE WARNING OK.  PERFORMED TEST OF THE EMERGENCY ESCAPE SLIDE RELEASE WARNING IAW 52-73-00-0501 OPS CHECKED GOOD.
